# SDR DALA2017020200913

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN ON BILGE AREA  IN THE AFT CARGO BAY, BS 1500 - 1520 BETWEEN STRINGERS 27 TO 28L.  REPAIRED IAW SRM 53-00-01 REPAIR 2.
